# SDR USAA2011102400008

- Difficulty date: October 24, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 64,042 hours, 40,565 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Battery
- Condition: Discharged
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE FORWARD LAVATORY SMOKE DETECTOR NEEDS A NEW BATTERY.  MAINTENANCE REPLACED BATTERY IN FORWARD LAVATORY SMOKE DETECTOR.  OPS CHECK NORMAL.
